# SDR CA150305013

- Difficulty date: March 1, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 63,101 hours
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: 179000201
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AS REPORTED BY CABIN CREW, WHILE PASSENGER WAS WATCHING MOVIE, SPARKS FLEW OUT OF THE ARMREST CONTROL, SCREEN WENT BLACK & PASSENGER EARPHONES MELTED.  NO REPORTED INJURY TO PASSENGER.  RESOLUTION RE-CONNECTED SVDU. NO EVIDENCE OF BURNING SMELL.  FOUND CONNECTOR BELOW SEAT ROW 48 PARTIALLY CONNECTED.  RE-CONNECTED & DOWNLOAD SUCCESSFULLY, ALL CHECKS SERV WP.
